[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] it itches

Sometimes my site starts to itch badly the day before I'm supposed to change
my set too.  Don't know why that happens, I just figure it's my body
starting to reject the idea of having something foreign in that same spot
for three days...

As far as the red spots go, maybe you can try putting neosporin on it to see
if it will heal faster but they don't bother me...I just don't look
anymore....when you get to a certain point in your life, I'm just happy if I
can keep my b.g. under better control (not there yet but still trying) and
who cares about anything else!

One day I went out early to do my avon books and stopped off at 7-11 with my
little helper to get him something and when I got home, I realized that I
had my pump clipped to the neckline of my tee shirt....looks pretty weird
but then again, where I go to 7-11 ALL the people ALWAYS look weird, so no
one gave me any weird looks....

Hang in there and don't worry about the red spots...
Kathy B.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml